Unitary representations of solvable Lie groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 4, pp. 457-608.
@article{ASENS_1971_4_4_4_457_0,
     author = {Pukanszky, L.},
     title = {Unitary representations of solvable {Lie} groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {457--608},
     publisher = {Elsevier},
     volume = {Ser. 4, 4},
     number = {4},
     year = {1971},
     doi = {10.24033/asens.1218},
     zbl = {0238.22010},
     mrnumber = {55 #12866},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1218/}
}
TY  - JOUR
AU  - Pukanszky, L.
TI  - Unitary representations of solvable Lie groups
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1971
DA  - 1971///
SP  - 457
EP  - 608
VL  - Ser. 4, 4
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1218/
UR  - https://zbmath.org/?q=an%3A0238.22010
UR  - https://www.ams.org/mathscinet-getitem?mr=55 #12866
UR  - https://doi.org/10.24033/asens.1218
DO  - 10.24033/asens.1218
LA  - en
ID  - ASENS_1971_4_4_4_457_0
ER  - 
%0 Journal Article
%A Pukanszky, L.
%T Unitary representations of solvable Lie groups
%J Annales scientifiques de l'École Normale Supérieure
%D 1971
%P 457-608
%V Ser. 4, 4
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1218
%R 10.24033/asens.1218
%G en
%F ASENS_1971_4_4_4_457_0
Pukanszky, L. Unitary representations of solvable Lie groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 4, pp. 457-608. doi : 10.24033/asens.1218. http://www.numdam.org/articles/10.24033/asens.1218/

[1] L. Auslander et B. Kostant, Polarization and unitary representations of solvable Lie groups (to appear). | Zbl

[2] L. Auslander et C. C. Moore, Unitary representations of solvable Lie groups (Memoirs of the American Mathematical Society, No. 62, 1966). | MR | Zbl

[3] P. Bernat, Sur les représentations unitaires des groupes de Lie résolubles (Ann. scient. Éc. Norm. Sup., vol. 82, 1965, p. 37-99). | Numdam | MR | Zbl

[4] R. J. Blattner, On induced representations (Amer. J. Math., vol. 83, 1961, p. 79-98). | MR | Zbl

[5] N. Bourbaki, Intégration, Chap. VII-VIII (Act. Sci. Ind., n° 1306, Hermann, Paris, 1963). | MR | Zbl

[6] C. Chevalley, Théorie des groupes de Lie ; vol. II: Groupes algébriques (Act. Sci. Ind., n° 1152, Hermann, Paris, 1951); vol. III: Théorèmes généraux sur les algèbres de Lie (Ibid., n° 1126, Hermann, Paris, 1953).

[7] J. Dixmier, Algèbres quasi-unitaires (Comment. Math. Helv., vol. 26, 1952, p. 275-322). | MR | Zbl

[8] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents, I (Amer. J. Math., vol. 83, 1959, p. 160-170). | MR | Zbl

[9] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents, III (Can. J. Math., vol. 10, 1958, p. 321-348). | MR | Zbl

[10] J. Dixmier, Sur le revêtement universel d'un groupe de Lie de type I (C. R. Acad. Sc., t. 252, 1961, p. 2805-2806). | MR | Zbl

[11] J. Dixmier, Représentations induites holomorphes des groupes résolubles algébriques (Bull. Soc. math. Fr., vol. 94, 1966, p. 181-206). | EuDML | Numdam | MR | Zbl

[12] J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. | MR | Zbl

[13] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (2nd ed.), Gauthier-Villars, Paris, 1969. | Zbl

[14] J. Dixmier, Sur la représentation régulière d'un groupe localement compact connexe (Ann. scient. Éc. Norm. Sup., vol. 2, 1969, p. 423-436). | Numdam | MR | Zbl

[15] M. Duflo, Caractères des groupes et des algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., vol. 3, 1970, p. 23-74). | Numdam | MR | Zbl

[16] E. G. Effros, Transformation groups and C*-algebras (Ann. Math., vol. 81, 1965, p. 38-55). | MR | Zbl

[17] J. Glimm, Locally compact transformation groups (Trans. Amer. Math. Soc., vol. 101, 1961, p. 124-138). | MR | Zbl

[18] P. R. Halmos, The decomposition of measures (Duke Math. J., vo. 8, 1941, p. 386-392). | JFM | MR | Zbl

[19] S. Helgason, Differential geometry and symmetric spaces, Academic Press, 1962. | MR | Zbl

[20] G. Hochschild, The structure of Lie groups, Holden-Day, 1965. | MR | Zbl

[21] R. Howe, On the representations of discrete, finitely generated, torsion free nilpotent groups (to appear).

[22] A. A. Kirillov, Unitary representations of nilpotent Lie groups (russian) (Usp. Mat. Nauk., 17, 1962, p. 57-110). | MR | Zbl

[23] G. W. Mackey, Induced representations of locally compact groups, I (Ann. Math., vol. 55, 1952, p. 101-139). | MR | Zbl

[24] G. W. Mackey, Induced representations of locally compact groups, II (Ann. Math., vo. 58, 1953, p. 193-221). | MR | Zbl

[25] G. W. Mackey, Unitary representations of group extensions, I (Acta Math., vol. 99, 1958, p. 265-311). | MR | Zbl

[26] G. W. Mackey, Induced representations and normal subgroups (Proc. of the Int. Symp. on linear spaces, Jerusalem, 1960, p. 319-326). | MR | Zbl

[27] L. Pukanszky, On a theorem of Mautner (Acta Sci. Math., vol. 15, 1954, p. 145-148). | MR | Zbl

[28] L. Pukanszky, On the theory of quasi unitary algebras (Acta Sci. Math., vol. 16, 1955, p. 103-121). | MR | Zbl

[29] L. Pukanszky, Leçons sur les représentations des groupes, Dunod, Paris, 1966. | Zbl

[30] L. Pukanszky, On the characters and Plancherel formula of nilpotent groups (J. Funct. Anal., vol. 1, 1967, p. 255-280). | MR | Zbl

[31] L. Pukanszky, On the unitary representations of exponential groups (J. Funct. Anal., vol. 2, 1968, p. 73-113). | MR | Zbl

[32] L. Pukanszky, Characters of algebraic solvable groups (J. Funct. Anal., vol. 3, 1969, p. 435-491). | MR | Zbl

[33] L. Pukanszky, Sur la représentation régulière des groupes de Lie résolubles connexes (C. R. Acad. Sc., t. 268, 1969: I, p. 1172-1173; II, p. 1077-1079). | MR | Zbl

[34] I. E. Segal, An extension of Plancherel's formula to separable, unimodular groups (Ann. Math., vol. 52, 1950, p. 272-292). | MR | Zbl

Cited by Sources: